|No sex drive
Mar 29, 2012
I tak reyataz,conbivir norvir lexapro and testaton injections one's a month, my sex drive is zero, no sexual stimulation, my partner may have to go out side of the relatioship, need help, my testasteron is normal!
| Response from Dr. Henry
Low sex drive is common in general population (maybe more common in HIV infected persons) and can caused by multiple causes/factors. Depression, anxiety, other health problems (such as diabetes, heart disease),worry about health and transmission of HIV, HIV infection, other drugs (such as Lexapro), and sometimes HIV drugs (not common with your regimen) can contribute to low sex drive. Often an assessment by sex therapist can be helpful as well as discussion about the Lexapro with your HIV physician or psychiatrist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Swallowing Sperm Sign Of HIV AIDS
- Headache After Giving A Bj Worried I Have HIV
- Loose Stool After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Swollen Lymph Glands After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can Vaginitis Cause Vaginal Sores?
- Can You Get Hepatitis C From Sharing A Pipe?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.